Header

UZH-Logo

Maintenance Infos

Geometric quantization and non-perturbative Poisson sigma model


Bonechi, F; Cattaneo, A S; Zabzine, M (2006). Geometric quantization and non-perturbative Poisson sigma model. Advances in Theoretical and Mathematical Physics, 10(5):683-712.

Abstract

In this note we point out the striking relation between the conditions arising within geometric quantization and the non-perturbative Poisson sigma model. Starting from the Poisson sigma model, we analyze necessary requirements on the path integral measure which imply a certain integrality condition for the Poisson cohomology class [α]. The same condition was considered before by Crainic and Zhu but in a different context. In the case when [α] is in the image of the sharp map we reproduce the Vaisman’s condition for prequantizable Poisson manifolds. For integrable Poisson manifolds we show, with a different procedure than in Crainic and Zhu, that our integrality condition implies the prequantizability of the symplectic groupoid. Using the relation between prequantization and symplectic reduction we construct the explicit prequantum line bundle for a symplectic groupoid. This picture supports the program of quantization of Poisson manifold via symplectic groupoid. At the end we discuss the case of a generic coisotropic D-brane.

Abstract

In this note we point out the striking relation between the conditions arising within geometric quantization and the non-perturbative Poisson sigma model. Starting from the Poisson sigma model, we analyze necessary requirements on the path integral measure which imply a certain integrality condition for the Poisson cohomology class [α]. The same condition was considered before by Crainic and Zhu but in a different context. In the case when [α] is in the image of the sharp map we reproduce the Vaisman’s condition for prequantizable Poisson manifolds. For integrable Poisson manifolds we show, with a different procedure than in Crainic and Zhu, that our integrality condition implies the prequantizability of the symplectic groupoid. Using the relation between prequantization and symplectic reduction we construct the explicit prequantum line bundle for a symplectic groupoid. This picture supports the program of quantization of Poisson manifold via symplectic groupoid. At the end we discuss the case of a generic coisotropic D-brane.

Statistics

Citations

5 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Downloads

67 downloads since deposited on 07 Jan 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:07 Jan 2010 15:03
Last Modified:06 Dec 2017 20:44
Publisher:International Press
ISSN:1095-0753
Official URL:http://www.intlpress.com/ATMP/ATMP-issue_10_5.php
Related URLs:http://arxiv.org/abs/math/0507223

Download

Download PDF  'Geometric quantization and non-perturbative Poisson sigma model'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3)
Size: 331kB
Download PDF  'Geometric quantization and non-perturbative Poisson sigma model'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 335kB
Download PDF  'Geometric quantization and non-perturbative Poisson sigma model'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 335kB